RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2003, Volume 37, Issue 4, Pages 49–73 (Mi faa168)  

This article is cited in 8 scientific papers (total in 8 papers)

Probability Measures on Dual Objects to Compact Symmetric Spaces and Hypergeometric Identities

G. I. Olshanskii

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We derive, in several different ways, combinatorial identities which are multidimensional analogs of classical Dougall's formula for a bilateral hypergeometric series of the type $ _2H_2$. These identities have a representation-theoretic meaning. They make it possible to construct concrete examples of spherical functions on inductive limits of symmetric spaces. These spherical functions are of interest to harmonic analysis.

Keywords: Dougall's formula, bilateral hypergeometric series, spherical functions, symmetric spaces

DOI: https://doi.org/10.4213/faa168

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2003, 37:4, 281–301

Bibliographic databases:

UDC: 517.986.68+519.117
Received: 10.09.2003

Citation: G. I. Olshanskii, “Probability Measures on Dual Objects to Compact Symmetric Spaces and Hypergeometric Identities”, Funktsional. Anal. i Prilozhen., 37:4 (2003), 49–73; Funct. Anal. Appl., 37:4 (2003), 281–301

Citation in format AMSBIB
\Bibitem{Ols03}
\by G.~I.~Olshanskii
\paper Probability Measures on Dual Objects to Compact Symmetric Spaces and Hypergeometric Identities
\jour Funktsional. Anal. i Prilozhen.
\yr 2003
\vol 37
\issue 4
\pages 49--73
\mathnet{http://mi.mathnet.ru/faa168}
\crossref{https://doi.org/10.4213/faa168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2083231}
\zmath{https://zbmath.org/?q=an:1075.43009}
\elib{https://elibrary.ru/item.asp?id=14572747}
\transl
\jour Funct. Anal. Appl.
\yr 2003
\vol 37
\issue 4
\pages 281--301
\crossref{https://doi.org/10.1023/B:FAIA.0000015579.81046.cb}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220166300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3543020983}


Linking options:
  • http://mi.mathnet.ru/eng/faa168
  • https://doi.org/10.4213/faa168
  • http://mi.mathnet.ru/eng/faa/v37/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kerov, “Multidimensional hypergeometric distribution, and characters of the unitary group”, J. Math. Sci. (N. Y.), 129:2 (2005), 3697–3729  mathnet  crossref  mathscinet  zmath
    2. G. I. Olshanskii, A. A. Osinenko, “Multivariate Jacobi Polynomials and the Selberg Integral”, Funct. Anal. Appl., 46:4 (2012), 262–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. J. Math. Sci. (N. Y.), 215:6 (2016), 755–768  mathnet  crossref  mathscinet
    4. V. Gorin, G. I. Olshanskii, “Determinantal Measures Related to Big $q$-Jacobi Polynomials”, Funct. Anal. Appl., 49:3 (2015), 214–217  mathnet  crossref  crossref  isi  elib
    5. Gorin V., Olshanski G., “a Quantization of the Harmonic Analysis on the Infinite-Dimensional Unitary Group”, J. Funct. Anal., 270:1 (2016), 375–418  crossref  mathscinet  zmath  isi  elib  scopus
    6. Fyodorov Ya.V., Le Doussal P., “Moments of the Position of the Maximum for GUE Characteristic Polynomials and for Log-Correlated Gaussian Processes”, J. Stat. Phys., 164:1 (2016), 190–240  crossref  mathscinet  zmath  isi  elib  scopus
    7. Borodin A., Gorin V., Guionnet A., “Gaussian Asymptotics of Discrete Beta-Ensembles”, Publ. Math. IHES, 2017, no. 125, 1–78  crossref  mathscinet  zmath  isi  scopus
    8. Guionnet A. Huang J., “Rigidity and Edge Universality of Discrete Beta-Ensembles”, Commun. Pure Appl. Math., 72:9 (2019), 1875–1982  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:448
    Full text:169
    References:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020